# SDR DALA2016012800685

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER OF FLOORBEAM BETWEEN X=18 TO X=24, BS 1309 AT FLOOR STRUCTURE CAB.  DOUBLER WAS REPLACED IAW SRM 51-10-3, PAR 14, 21 AND 38, 51-30-5 AND 53-05  FIG 20A.
